# SDR SWIA200617393

- Difficulty date: November 12, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 7,683 hours, 6,557 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

LEFT EMERGENCY EXIT FLOURESCENT STRIP FLOOR LIGHT INOP.  REPLACED NR 2 BATTERY PACK INVERTER REF AMM 33-55-00.  OPERATIONAL CHECKS GOOD.
